Toggle Main Menu Toggle Search

Open Access padlockePrints

C*-algebras and equivalences for C*-correspondences

Lookup NU author(s): Dr Evgenios Kakariadis


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Kakariadis ETA, Katsoulis EG

Publication type: Article

Publication status: Published

Journal: Journal of Functional Analysis

Year: 2014

Volume: 266

Issue: 2

Pages: 956-988

Print publication date: 15/01/2014

Online publication date: 17/10/2013

Acceptance date: 20/09/2013

ISSN (print): 0022-1236

ISSN (electronic): 1096-0783

Publisher: Academic Press


DOI: 10.1016/j.jfa.2013.09.018


Altmetrics provided by Altmetric